MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E601
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The elecsys hcg stat reagent lot number is 86901300, and the expiration date is 31-oct-2026.A field service engineer (fse) determined that the original sample was not available for rerun for investigation.A sample from the day after was available, and all of the results were high.Qc and a precision check were within specifications.The instrument was operational, and no additional errors have occurred.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable elecsys hcg stat result from the cobas 6000 e601 module for one patient.The initial result was 24 miu/ml, accompanied by a data flag.The repeat result was >10,000 miu/ml, accompanied by a data flag.Another sample was collected at the same time and had a result of 12996 miu/ml.The initial result was questioned because the customer noticed that the patient was pregnant and noticed the sample short alarm that accompanied the initial result.The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
Qc was within range before the event.The alarm trace report shows sample short and abnormal sample aspiration alarms.These are consistent with poor pre-analytical handling.The investigation determined the issue was due to pre-analytical handling issues at the customer site.

Brand Name
COBAS 6000 E601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24551763
Report Number1823260-2026-00829
Device Sequence Number20249589
Product Code JJE
UDI-Device Identifier04015630924714
UDI-Public04015630924714
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number04745922001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale